A positional method for the analysis of singular motions in
Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 22-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_1_a3,
author = {A. A. Melikyan},
title = {A positional method for the analysis of singular motions in},
journal = {Doklady Akademii Nauk},
pages = {22--26},
year = {1990},
volume = {311},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a3/}
}
A. A. Melikyan. A positional method for the analysis of singular motions in. Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 22-26. http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a3/